|I think it was a mistake to help aids paitents
Aug 8, 2008
Dear Dr. Bob,
I am the one who tested negative and bought medicine from aids patients.(I am in China) I am going to tell you there are so many peoeple infected with HIV and tested negative in China.(you might be happy.The virus mutated and the test kits are not FDA approved). The transmission is unclear, some was infected with it through close contact. If human cant kill the virus, human will be killed by HIV someday. It was a mistake to help aids patients. I shouldn't have been infected with this disease if no aids patients. It is a big mistake to help them. With more and more drugs invented,the virus becomes more and more aggressive. It is a big threat to healthy people as the transmission changed. I developed drug resistance and everynight I pray, I wish I can pass away in the dream without pain. Can you ofter any advice about how people die without pain? I am going to give a shot with my blood to the guy who gave me false CD4 counts before I die.
| Response from Dr. Frascino
It appears you did not follow my previous strong recommendation to see a psychiatrist. (See below.) Now it appears your psychopathology has worsened.
I will be direct:
1. You are and always have been HIV negative. Your problem is psychiatric, not virologic.
2. People infected with HIV do not test HIV negative by definition (and common sense).
3. HIV is not transmitted by casual (close) contact. Period.
4. That you feel it has been a "big mistake" to help AIDS patients reveals a remarkable degree of self-centeredness and a stunning lack of compassion.
5. As I previously advised, you have absolutely no indication to take potent potentially toxic antiretroviral drugs.
6. You have not developed drug resistance, because you don't have HIV disease. That antiretrovirals are not controlling your symptoms is certainly not surprising and merely reflects you are taking drugs designed to treat a disease you do not have (HIV disease) while not getting treatment for a disease you certainly do have (depression, anxiety, irrational fear of HIV).
My assessment and advice remain absolutely unchanged from my initial response. (See below.) I urge you in the strongest possible terms to seek the help of a psychiatrist without further delay. Stop taking antiretroviral drugs immediately! Bring a copy of this post and my response with you and show it to the psychiatrist. It will help focus your treatment and speed your recovery.
As I said previously, I can show you the path back to health (both mental and physical), but taking the next step along that path is totally up to you.
anyone here developed aids within 18 months? Apr 4, 2008
Dear Dr. Bob,
I developed aids within 18 months and I test negative in many asia countries. My symptoms are listed as below:
abdominal pain fatigue headache rash nausea moving spots in the eyes weight loss(10kg) shortness of breath fever
I know it is HIV however the test results are negative. The doctors in my country wouldn't give me medicine. I have to buy medicine from aids patients. And from one of the websites of my country i learned a lot of people were infected with the same strain and test negative.
the symptoms disappeared after taking the medicines and I gain 20 pounds.I can mail you my pic before/after the treatment. I want to make friends with those who developed aids within 18 months or ever had same symptoms. And I wanna know where they got the positive report. anyone are welcome to share your experience by sending email to "xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx.
Thanks a lot,
Response from Dr. Frascino
You developed AIDS within 18 months, but you tested HIV negative "in many Asia countries." The doctors in your country wouldn't give you HIV medications so you bought them from AIDS patients.
I find your story very sad. Not only have you convinced yourself you have an illness, despite overwhelming and irrefutable evidence to the contrary, but you have also placed yourself at grave medical risk by taking potent antiretroviral drugs needlessly. This is indeed a tragic and very dangerous situation and I urge you to stop immediately. Your problem is psychiatric, not virological! You need psychiatric help to confront your irrational fears of being HIV infected. Once again I urge you to get the psychiatric help you desperately need and to stop exposing yourself to dangerous toxic medications that you absolutely do not need! Don't say you haven't been warned! The next step is yours.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Accidental Intake Of A Double Dose Of HIV Medication
- Are Cough Fever Runny Nose Sore Neck Hiv Symptoms?
- Are Lower Abdominal Pain And Painful Urination Signs Of HIV Or Stds?
- Are White Patches That Are On My Toungue A Sign Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.